I have the nexplenon birth control, I’m in pain?
Female 23 no medical history .. I have the nexplenon birth control had it for about 2 yrs. I have been on my period since the beginning of October I’m in pain and its very very heavy I take advil to help but I am very worried why it hasn’t stopped as to we are half way there November and yesterday I was in a lot of pain .. when it took a bath it was a lot of blood dripping not nothing like the norm . I also have some stabing pain in what I think is my abdomen an feel so weak at times and have had some nausea and light headed .
Hi and welcome to question doctors .com
Prolonged period and bleeding is one of the long term side effects of using that birth control method..but your nausea..pain in abdomen and lightheadedness are symptoms of concern also and needs to be assessed by an US at a gynaecologist’s office ..
You have to do a CBC to check for possible anaemia now..
U should consult your gynaecologist immediately
U will most likely have to remove it and switch to another birth control method